Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 5, NWS Atlanta, GA

January 11, 2008Chattahoochee County, Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2008, 12:33 AM EST for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2008, 12:33 AM EST (05:33 UTC)
Expired
Jan 11, 2008, 1:15 AM EST
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 6:16 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 110535
SVRFFC
GAC053-145-215-110615-
/O.NEW.KFFC.SV.W.0005.080111T0533Z-080111T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 AM EST FRI JAN 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  SOUTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
  MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 115 AM EST

* AT 1230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST
  OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  FORT BENNING...COLUMBUS...FORTSON AND CATAULA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST FRIDAY MORNING FOR
WEST CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8501 3237 8498 3243 8498 3259 8505
      3273 8478 3255 8467 3253 8469 3253 8465
      3249 8463 3248 8466 3245 8466 3233 8501
TIME...MOT...LOC 0533Z 240DEG 36KT 3243 8513

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 9:39 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 10, 9:39 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EST THU JAN 10 2008

.UPDATE...
SEVERE THREAT WEANING OVER PORTIONS OF NORTHWEST GEORGIA AND HAVE
CANCELLED TORNADO WATCH OVER A GOOD CHUNK OF THE WATCH AREA.
HOWEVER WILL NEED TO KEEP A CLOSE EYE ON ACTIVITY MOVING OUT OF
CENTRAL ALABAMA. THINK AREA GENERALLY FROM ATLANTA TO GAINEVILLE
SOUTHWARD WILL NEED TO BE WATCHED. MADE MINOR ADJUSTMENTS TO TEMPS
AND WINDS.

&&

.PREV DISCUSSION... /ISSUED 555 PM EST THU JAN 10 2008/

SHORT TERM /TONIGHT THROUGH SATURDAY/...
STRONG COLD FRONT MOVES INTO CWA TONIGHT WITH STRONG LOW AND UPPER
LEVEL JET DYNAMICS ASSOCIATED. NOT SURE HOW MUCH INSTABILITY WILL BE
OVER AREA AHEAD OF FRONT BUT ALMOST ANY INSTABILITY WILL GIVE
POSSIBILITY FOR SEVERE THUNDERSTORMS THAT COULD PRODUCE TORNADOES OR
STRONG WINDS. BEST CHANCE FOR SEVERE WEATHER WILL BE ON THE W SIDE
OF THE CWA ESPECIALLY NW GA. STRONG LOW LEVEL WINDS WILL AFFECT THE
HIGHER TERRAIN OF NORTH GA SO THE WIND ADVISORY WILL CONTINUE.

COLD FRONT...IN A MUCH WEAKENED FORM...LOOKS TO EXIT CWA FRIDAY.
PRECIP POTENTIAL ENDING FOR NW GA LATE TONIGHT BUT SMALLER CHANCES
CONTINUING OVER PARTS OF E GA MAINLY FRIDAY MORNING.
OVERALL CONFIDENCE IS MODERATE.

MUCH UNCERTAINTY AS ANOTHER MUCH WEAKER COLD FRONT APPROACHES CWA
SATURDAY NIGHT. AS THIS SYSTEM APPROACHES...THE GFS DEVELOPS A
SURFACE LOW AND MOVES IT TO S GA LATE SATURDAY NIGHT. THE NAM DOES
NOT DEVELOP THIS SURFACE LOW. A COMPROMISE WAS TAKEN BETWEEN THE
MODELS AS FAR AS PRECIP POTENTIAL IS CONCERNED. IF THERE IS ENOUGH
MOISTURE OVER N GA LATE SATURDAY NIGHT AND PRECIP OCCURS...SOME OF
IT COULD BE SNOW. OVERALL CONFIDENCE IS LOW.

TEMPERATURES COOLING OFF CLOSER TO NORMAL BEHIND THE FRONT.

LONG TERM /SUNDAY THROUGH THURSDAY/...
LOW CONFIDENCE WITH HOW THIS PERIOD WILL START BUT IF THERE IS
ENOUGH MOISTURE OVER FAR N GA...THE PASSAGE OF A WEAK COLD FRONT AND
UPPER SHORT WAVE COULD CAUSE SOME SNOW.

A SHORT WAVE LOOKS TO MOVE ACROSS THE AREA MONDAY NIGHT AND EARLY
TUESDAY. IT COULD HAVE ENOUGH MOISTURE FOR PRECIP THAT COULD FALL AS
RAIN OR SNOW. THIS WILL HAVE TO BE WATCHED AS THE CURRENT FORECAST
HAS NO MENTION OF PRECIP.

CONDITIONS LOOKS TO REMAIN DRY OVER THE AREA UNTIL MAYBE THURSDAY AS
ESE LOW LEVEL FLOW INCREASES MOISTURE OVER THE AREA.

HYDROLOGY...
RAIN AMOUNTS AROUND 1 INCH FOR FAR NW GA EXPECTED TONIGHT. THIS
SHOULD NOT CAUSE FLOODING PROBLEMS UNLESS SOMETHING MORE FALLS IN A
SHORT PERIOD OF TIME.

AVIATION...
COLD FRONT VICINITY OF MISSISSIPPI RIVER AT THIS TIME...WITH WEDGE
CONDITIONS EAST OF ROME TO ATLANTA. CEILINGS IN WEDGE LIFR THROUGH
THE EVENING UNTIL FRONT GETS INTO THE AREA AROUND MIDNIGHT.
OTHERWISE CEILINGS VARYING 3 TO 5THSD FT EXCEPT IFR IN RAIN AND A
FEW THUNDERSTORMS. VISIBILITY ALSO UNRESTRICTED EXCEPT IN RAIN.
WINDS GENERALLY SOUTH TO SOUTHWEST 10 TO 15KT...EXCEPT EASTERLY OVER
ATHENS-GAINESVILLE AREA. A FEW THUNDERSTORMS MAY BE SEVERE NORTH AND
WEST GEORGIA THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          52  58  37  63  37 /  90  20   5  10  20
ATLANTA         50  56  37  61  40 / 100  10   5  10  20
BLAIRSVILLE     44  49  32  56  33 / 100   5   5  10  20
CARTERSVILLE    46  55  29  59  33 / 100   0   5  10  20
COLUMBUS        55  61  37  63  39 /  90  10  10   5  20
GAINESVILLE     49  52  36  60  38 / 100  10   5  10  20
MACON           57  62  34  64  37 / 100  30  10  10  20
ROME            44  53  32  60  34 / 100   0   5  10  20
PEACHTREE CITY  50  57  31  61  32 / 100  10   5  10  20
VIDALIA         58  66  39  66  44 /  50  40  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...GORDON...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&
Hazardous weather outlook, Jan 10, 9:30 PM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EST THU JAN 10 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
930 PM EST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF WEST
CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A COLD FRONT FROM MIDDLE TENNESSEE INTO SOUTHEAST MISSISSIPPI WILL
PROGRESS EASTWARD INTO NORTHWEST GEORGIA AROUND MIDNIGHT. THIS
FRONT WILL CONTINUE INTO CENTRAL GEORGIA DURING THE REMAINDER OF
THE NIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. ALSO...ISOLATED
TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP.
THE MOST LIKELY AREA FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE
WEST OF A LINE FROM ATLANTA TO WARM SPRINGS TO LUMPKIN UNTIL
AROUND MIDNIGHT.

.OTHER HAZARDS...
STRONG GUSTY WINDS ASSOCIATED WITH THE LOW LEVEL JET WILL AFFECT
THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. FOR MORE
INFORMATION ON THE HIGH WINDS...SEE THE LATEST WIND ADVISORY STATEMENT.

.DISCUSSION...
THUNDERSTORMS HAVE DIMINISHED ACROSS MUCH OF NORTH GEORGIA DUE TO
MORE STABLE AND COOLER AIR IN THAT AREA. DYNAMICS WILL REMAIN
STRONG OVER PORTIONS OF WEST CENTRAL GEORGIA UNTIL MIDNIGHT AS
STRONG LOW LEVEL WINDS CROSS THE AREA. THIS COMBINED WITH ABUNDANT
MOISTURE AND LIFTED INDEX VALUES NEAR MINUS THREE...WILL ALLOW A
FEW THUNDERSTORMS TO POSSIBLY BECOME SEVERE DURING THE NEXT FEW
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PARTS OF CENTRAL
GEORGIA FRIDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 10, 7:58 PM EST, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EST THU JAN 10 2008

GAZ004-005-110130-
758 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN WHITFIELD AND MURRAY
COUNTIES UNTIL 830 PM EST...

AT 754 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAWNVILLE...MOVING NORTHEAST AT 45 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS WHITFIELD AND MURRAY COUNTIES THROUGH 830 PM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DAWNVILLE...COHUTTA...
SUMAC...GREGORY...TENNGA...CRANDALL...ETON AND CISCO. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS AND MOTORISTS ARE
URGED TO USE CAUTION.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

16
Special weather statement, Jan 10, 8:32 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EST THU JAN 10 2008

GAZ002-110215-
832 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUST TO 40 MPH AND BRIEF HEAVY
RAIN IN WALKER COUNTY UNTIL 915 PM EST...

AT 832 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LINWOOD...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND BRIEF HEAVY RAIN ARE LIKELY AS THIS STORM
MOVES ACROSS WALKER COUNTY THROUGH 915 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE LINWOOD...LA FAYETTE...NOBLE...NAOMI...
VILLNOW AND ROCK SPRING.
Special weather statement, Jan 10, 10:00 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 PM EST THU JAN 10 2008

GAZ066-078-110345-
1000 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH IN HARRIS AND
TROUP COUNTIES UNTIL 1045 PM EST...

AT 1000 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ABBOTTSFORD TO 48 MILES SOUTHWEST OF
FORTSON...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS HARRIS
AND TROUP COUNTIES THROUGH 1045 PM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ABBOTTSFORD...LONG CANE...HARRISONVILLE...LA
GRANGE...LA GRANGE...LOUISE...HOGANSVILLE...JONES CROSSROADS...
WHITESVILLE...MOUNTVILLE...MULBERRY GROVE AND FORTSON.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

16
Special weather statement, Jan 10, 10:42 PM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST THU JAN 10 2008

GAZ056-066>068-078-079-089-110430-
1042 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH MUSCOGEE...
HARRIS...TALBOT...PIKE...TROUP...MERIWETHER AND SPALDING COUNTIES
UNTIL 1130 PM EST...

AT 1042 PM EST/942 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM GREENVILLE TO 23 MILES SOUTHWEST
OF COLUMBUS...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS
MUSCOGEE...HARRIS...TALBOT...PIKE...TROUP...MERIWETHER AND SPALDING
COUNTIES THROUGH 1130 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE STOVALL...SAINT MARKS...PRIMROSE...MOUNTVILLE...
MULBERRY GROVE...PINE MOUNTAIN...PINE MOUNTAIN VALLEY...F.D
ROOSEVELT STATE PARK...DURAND...HAMILTON...GREENVILLE...WOOSTER...
PINE MOUNTAIN VALLEY...HARRIS CITY AND FORTSON.

16
Special weather statement, Jan 10, 10:56 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EST THU JAN 10 2008

GAZ090-110445-
1056 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 45 MPH WINDS IN
CHATTAHOOCHEE COUNTY UNTIL 1145 PM EST...

AT 1054 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES NORTHWEST FORT BENNING TO 18 MILES
SOUTHWEST OF FORT BENNING...MOVING EAST TO NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS
CHATTAHOOCHEE COUNTY THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FORT BENNING...JAMESTOWN...CUSSETA...RENFROE
AND MANTA.

16
Special weather statement, Jan 10, 11:27 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EST THU JAN 10 2008

GAZ069-078-079-089-110500-
1127 PM EST THU JAN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 35 MPH IN MUSCOGEE...
HARRIS...TALBOT AND UPSON COUNTIES UNTIL MIDNIGHT EST...

AT 1124 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WOODLAND TO 20 MILES SOUTHWEST OF BOX
SPRINGS...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MUSCOGEE
...HARRIS...TALBOT AND UPSON COUNTIES THROUGH MIDNIGHT EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WAVERLY HALL...
WOODLAND...PLEASANT HILL...SPREWELL BLUFF STATE PARK...BOX SPRINGS
...TALBOTTON...ROLAND...GENEVA AND THOMASTON.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:17 PM ESTSevere Thunderstorm WarningFFCCatoosa43 min
Jan 10, 7:30 PM ESTSevere Thunderstorm WarningFFCWalker, Whitfield30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.